Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes frequent urge to urinate and painful urination?

Answered by
Dr.
Dr. Rudina Balliu

General & Family Physician

Practicing since :2015

Answered : 420 Questions

default
Posted on Fri, 10 Mar 2017 in Urinary and Bladder Problems
Question: Approximately 2 days ago I began having sudden urges to urinate almost every hour. It is now mildly painful when I urinate. I also have a mild pain in my lower right back side at about belt level. Last night I began feeling feverish, there was pain behind my eyes and a mild dizziness. Please advise on what you believe the problem may be. XXXXXXX
doctor
Answered by Dr. Rudina Balliu 2 hours later
Brief Answer:
Possible kidney infection

Detailed Answer:
Hello ! Thank you for using Health Care Magic.
I have gone through your question and I understand your concern.

It could be a Urinary Tract infection and the fever , paim in lower back sign ,shows that the infection has reached the kidneys , you need to start antibiotic treatment immediately
You need to go to the hospital to do a urine test,blood test to confirn the diagnosis ,find out the type of bacteria and start the treatment .
Drink planty of water (stay hydrated ).

Hope this is helpful.
Let me know if you have any further questions.,I will be happy to help.
Take Care !
Dr Balliu.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Lab Tests

Recent questions on  Mild dizziness

doctor1 MD

Hi Dr Grief I believe I have schintillating scotoma would you know if there is any connection to bppv as I have just started to have mild dizziness when lying down and moving my head from left to right. I am 45 so could this be associated to hormonal changes ? thanking you

doctor1 MD

Hello, I am 66 years old and in reasonably good health. I don’t exercise (L) but know I should! I have suffered from vertigo for 35 years. In 1981 and 84 I had a severe experience falling down and suffering extreme dizziness. Then in 2012 I had a...

doctor1 MD

Hi I'm suffering from severe tingling to burning in my extremities, trouble walking .from sciatic pain also upper extremity weakness some mild dizziness . After lots of walking or exercise pain is much worse

doctor1 MD

Two days ago I began suffering nauseousness/ vomiting/ diarrhoea and dizziness- it went away after I threw up but can't back the next day - I am due to take a long flight tomorrow morning back home and need to stop this

doctor1 MD

My cardiologist added RANCAD 50 mg at night after my last consultation since 2 months along withseloken Xl 50 mg twice a day and Losar 50 in the morning and losar 25 in the evening, lipicure 40 at evening and ecospirin 150 at noon. 2days back I had some dizziness and gone to the family doctor and he said I got low BP and hence I should take Electrol with salt. I am still having this mild dizziness whenever I got up from my bed after a bit of sleep. what should I do to come out from this problem. I do morning walk for 45 min and my fasting suger is 110

doctor1 MD

I have been suffering from mild dizziness, chills & fever, stiff neck, headaches and have what appears to be an abcess (?) on my gums. Am trying to make the week before going to the doctor. Does this sound like I need to go ASAP? I also recently had inflammation of the ribcage.

doctor1 MD

Hello, I was detected with High BP two years before and I was taking Cardace 5 mg for some time and then took homeopathy medicines. I did not find a relief and stopped taking all the medicines for two months. Now I am having high blood pressure (145 / 100) constantly with mild dizziness. Doctor recommended Telma 20 for BP and Betavert 8 mg for mild dizziness. I do not recollect any signs of vertigo except for very mild dizziness especially after i take my bath. Does these medicines have any side effects. Can I continue these - please advise. Thanks, Venkat R.